# SDR DL76G100558

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 81,440 hours, 16,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: FS955LH
- Condition: Corroded
- Location: Fs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND AT THE LOWER BOLT HOLE DURING ULTRASONIC INSPECTION OF THE FAIL SAFE FITTING IN THE LT MAIN LANDING GEAR WHEEL WELL PER SI 01-086393-12AD.  REPAIRED PER ERA 480088-14AD.
